Pacific Journal of Mathematics

Two applications of the unit normal bundle of a minimal surface in ${\bf R}^N$.

Norio Ejiri

Article information

Pacific J. Math., Volume 147, Number 2 (1991), 291-300.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 58G25


Ejiri, Norio. Two applications of the unit normal bundle of a minimal surface in ${\bf R}^N$. Pacific J. Math. 147 (1991), no. 2, 291--300.

Export citation


  • [CT1] S. Y. Cheng and J. Tysk, An index characterization of the catenoid and index boundsfor minimal surfaces in R4 , Pacific J. Math., 134 (1988), 251-260.
  • [CT2] S. Y. Cheng and J. Tysk, Schrodinger operatorsand index boundsfor minimal submanifolds, pre- print.
  • [DG] M. Dajczer and D. Gromoll, Gauss parametrizations and rigidity aspects of submanifolds, J. Differential Geom., 22 (1985), 1-12.
  • [K] M. Kotani, The minimal submanifolds in a pseudo space form and Gauss inverse images in the hyperbolicspace, preprint.
  • [N] S. Nayatani, On the Morse index of complete minimal surfaces in Euclidean space, preprint.
  • [RT] H. Rosenberg and E. Toubiana, Complete minimal surfaces and minimal herissons, J. Differential Geom., 28 (1988), 115-132.
  • [T] J. Tysk, Eigenvalue estimates with applications to minimal surfaces, Pacific J. Math., 128(1987), 361-366.